Tylenol Sinus Extra Strength Daytime/Nighttime Combo, 24+16 pack, helps relieves your day and night sinus symptoms. Get fast, effective relief of symptoms including sinus-related pain and pressure, sinus headache, sinus congestion, aches and pains and runny nose and sneezing (nighttime only) due to the common cold or flu so you can breathe easier. Each day and night tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 5 mg of Phenylephrine Hydrochloride for nasal decongestion. Night tablets also contain 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. For adult uses only (12 years and older). Take 1-2 caplet tablets every 4 hours as needed. Do not exceed a combined total of any 8 caplets in 24 hours. Get Tylenol relief for what matters most.